MathSciNet Relay Station
MathSciNet bibliographic data
MR2162610 (2006b:30033) 30C45
Wang, Zhigang; Gao, Chunyi; Liao, Maoxin On certain generalized class of non-Bazilevič functions. Acta Math. Acad. Paedagog. Nyházi. (N.S.) 21 (2005), no. 2, 147–154.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement